CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
twinsky Views: 53,769
Published: 14 years ago
 
This is a reply to # 69,720

Re: Mirena IUD Side Effects


In reply to your article I was fitted with the mirena in July 2004 and have experienced the same problems you have with regard to constant bleeding,lack of sex drive etc.The hospital have said that it takes 6-9 months for it to settle but like you I am going to make an appointment for it to be removed.Apart from the constant bleeding and at times clotting when there is no blood I am still getting a horrible mucous dicharge along with stomach cramps.The cost of having to constantly wear sanitary towels is also becoming expensive.It was probably the worst decision I have made to have the mirena fitted and would certainly warn others of the problems I am experiencing.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

4.688 sec, (1)